Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Tingly spot on the nose - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   hiu
Doctor :   hi
User :   hi :)
Doctor :   how can i help u
Doctor :   please proceed with your query
User :   Well I got this problem
User :   I got a tingly spot on my tip of my nose
User :   and is bloody annoying
Doctor :   ok
Doctor :   i will help in this
User :   Was wandering if you know what it is
Doctor :   can i ask few Q
User :   Also I think its a pinched nerve
User :   Sure
Doctor :   wats your age
User :   17
Doctor :   since how many days
User :   Why?
User :   since todayu
User :   It could be just stress
User :   I had it before
Doctor :   ok
Doctor :   did yu apply any cream
Doctor :   or onitment
User :   no
Doctor :   is it in the tip of nose
User :   Yes
Doctor :   any pus from it
User :   Well I have spots yes
User :   Why?
Doctor :   its advised not to using the finger nails
User :   ??
Doctor :   as the chances of infection is high

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor